Korean J. Math.  Vol 19, No 3 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.3.

ON FUZZY BI-IDEALS IN SEMIGROUPS

Inheung Chon

Abstract


We characterize the fuzzy bi-ideal generated by a fuzzy
subset in a semigroup and the fuzzy bi-ideal generated by a fuzzy
subset A such that A ⊆ $A^2$ in a semigroup with an identity element.
Our work generalizes the characterization of fuzzy bi-ideals by Mo
and Wang ([8]).


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr